# SDR ARWA9610051

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9754002207N
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORRODED INTERCOASTAL UPPER FITTING AT NR 3 PIT DOOR STA 1220.  REMOVED AND REPLACED CORRODED INTERCOASTAL UPPER FITTING AT NR 3 PIT DOOR IAW DC-8 SRM 51-1-21 AND 51-3-0.
